# SDR SWIA200718376

- Difficulty date: April 29, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,832 hours, 9,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD IS SEVERELY CORRODED, DISCOVERED AT C-CHECK.  INSTALLED NEW SERVICE DOOR THRESHOLD PER CRJ200 SRM 51-41-02 PG 5.
